MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX ROUND SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX ROUND SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3542480M
Medical Device Problem Codes Material Rupture (1546); Migration (4003)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 04/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: material rupture.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient underwent a breast reconstruction revision with mentor siltex round spectrum 475cc (left) and mentor siltex contour profile spectrum 450cc (right) and experienced a bilateral chest injury, a deflation and device migration on the left side, and capsular contracture baker grade 4 on the right side post-operatively.All were confirmed by a physician via 3d mammogram and an ultrasound.As a result, the patient underwent removal and replacement with mentor memorygel breast implant 425cc, catalog # 3504254bc, serial # (b)(4) (left) and (b)(4) (right) on (b)(6) 2019.This report is for the left side device.

Brand Name
MENTOR SILTEX ROUND SPECTRUM
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8857735
Report Number1645337-2019-16080
Device Sequence Number19339984
Product Code FWM
UDI-Device Identifier00081317002123
UDI-Public00081317002123
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2012
Device Catalogue Number3542480M
Device Lot Number5871263
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2019
Initial Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR